Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A fixed point theorem for mappings in scaled metric spaces, with applications to partial differential equations


Author: P. C. Rosenbloom
Journal: Bull. Amer. Math. Soc. 79 (1973), 566-569
MSC (1970): Primary 3503, 3536, 3537
MathSciNet review: 0315249
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3503, 3536, 3537

Retrieve articles in all journals with MSC (1970): 3503, 3536, 3537


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13206-9
PII: S 0002-9904(1973)13206-9